# SDR VTZA98373

- Difficulty date: December 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N323UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41059
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Gauge
- Condition: Fluctuated
- Location: Rt Engine Tq
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6499 - IAD-ROA - DURING CLIMB, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO RIGHT ENGINE TORQUE GAUGE FLUCTUATION.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND SWAPPED TO BRIDGE NR 2, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
